- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 382834, 19 pages
Identification of Unknown Parameters and Orders via Cuckoo Search Oriented Statistically by Differential Evolution for Noncommensurate Fractional-Order Chaotic Systems
1Department of Mathematics, School of Science, Wuhan University of Technology, Luoshi Road 122, Wuhan, Hubei 430070, China
2Department of Statistics, School of Science, Wuhan University of Technology, Luoshi Road 122, Wuhan, Hubei 430070, China
Received 1 May 2013; Accepted 8 October 2013
Academic Editor: Abdelghani Bellouquid
Copyright © 2013 Fei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [3 citations]
The following is the list of published articles that have cited the current article.
- Ali H. Bhrawy, Yahia A. Alhamed, Dumitru Baleanu, and Abdulrahim A. Al-Zahrani, “New spectral techniques for systems of fractional differential equations using fractional-order generalized Laguerre orthogonal functions,” Fractional Calculus and Applied Analysis, vol. 17, no. 4, pp. 1137–1157, 2014.
- A. H. Bhrawy, and M. A. Alghamdi, “A Shifted Jacobi-Gauss Collocation Scheme for Solving Fractional Neutral Functional-Differential Equations,” Advances in Mathematical Physics, vol. 2014, pp. 1–8, 2014.
- Ali H. Bhrawy, Abdulrahim AlZahrani, Dumitru Baleanu, and Yahia Alhamed, “A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014.